# SDR ABXA9800947

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779874
- Condition: Cracked
- Location: Bs 834
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT LONGERON 20R, STATION 834.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 3779874.
